All Journal Entries Journals

JP5 Agent Orange & other chemical exposures

Apr 07, 2009 - 5 comments
Tags:

Vietnam

,

Agent Orange

,

dioxin

,

JP4

,

JP5

,

gulf war illness

,

Desert Storm

,

Chemical exposure

,

auto immune



This is an extremely valuable and infomative link for anyone that's served overseas in the last 50 years ~

Valdezlink.com

Search the site for your era of service; Vietnam, Gulf War, Desert Storm, etc. and you will find information about chemical exposures specific to your tour of duty, and the possible effects. (JP4/5, referred to in this site, are otherwise known as jet fuel.)

This may be a helpful diagnostic tool if you're having symptoms of any chemical exposure.
Get a Service Officer ~ Get Service Connected!!

Welcome Home ~ HooaH

Comments
Post a Comment
Avatar universal
by jjmarlow1, Sep 09, 2009
can agent orange be dormant for 20 years or more

535822 tn?1443976780
by margypops, Sep 10, 2009
This would be useful put on the Military Health Forum for all to see.

1170244 tn?1263314655
by RETAIRFORCEMAN, Jan 14, 2010
DR FUDYMA, possible research document on the questions I brought to your attention on AGENT ORANGE HERBICIDE EXPOSURE TO VETERANS AND OUR CHILDRENS CONNECTED DISEASES/ILLNESSES

Every Monday, Dr. John Fudyma, former medical director at ECMC, is on Channel 2 News First at Five...every monday eventing from 5pm to 615 pm on www.wgrz.com


SGT RALPH STANTON'S ARM WITH LYMPOMA FROM BEING SPRAYED ON WITH AGENT ORANGE HERBICIDES WHILE HE WAS WORKING OF FUELS SYSTEMS ON GUAM . AUTOIMMUNE DISEASE MCTD CAUSED BY TCDD. SGT STANTON IS STILL BEING DENIED BY THE VA SUFFERING WITH ISCHEMIC HEART DISEASE, LUPUS, LYMPHOMA, DIABETES II, HIGH BLOOD PRESSURE, HYPERTENSION, EDEMA, ANKLYLOSING SPONDIOLITIS, SPINAL STENOSIS, STERILITY, MEMORY LOSS WITH ON SET DIMENTIA,  AND OTHER DISEASE OF THE AUTOIMMUNE DISEASE MCTD CAUSED BY AGENT ORANGE EXPOSURE.  DENY, DENY TILL WE DIE





Summary
Journal of Immunotoxicology
2008, Vol. 5, No. 4, Pages 413-418 , DOI 10.1080/10408360802483201



Perinatal TCDD exposure and the adult onset of autoimmune disease
R. M. Gogal, Jr.‌1, S. D. Holladay‌2
1Center for Molecular Medicine and Infectious Diseases
2Department of Biomedical Sciences and Pathobiology, College of Veterinary Medicine, Virginia Tech University, Blacksburg, VA
Address correspondence toDr. R. M. Gogal, Virginia Tech Center for Molecular Medicine and Infectious Diseases, College of Veterinary Medicine, Blacksburg, VA 24061, USA; e-mail: ***@****




Modulation of the developing immune system can occur following perinatal exposure to a number of immunotoxic compounds, including polyhalogenated hydrocarbons like 2,3,7,8-tetra-chlorodibenzo-p-dioxin (TCDD; dioxin), the most toxic of the congeners. Studies in rodents have shown immunologic effects from perinatal TCDD exposure are more severe and persistent than following exposure in the adult, and include what appears to be life-long immunosuppression. Whether prenatal TCDD exposure may predispose an individual to postnatal autoimmune disease remains largely unknown. TCDD crosses the placenta and alters normal prenatal thymocyte maturation, T-cell receptor expression and expression of thymic major histocompata-bility complex Class II molecules. During the juvenile stage, mice exposed to TCDD prenatally show increased peripheral T-cells possessing “autoreactive” variable-β receptors. These data suggest that gestational exposure to TCDD may interfere with normal development of central tolerance in the thymus. In possible support of this theory, when autoimmune disease-prone mice were treated with TCDD during gestation, postnatal autoimmunity had an accelerated onset and was exacerbated. This review provides an overview of the currently available information, which appears to support a hypothesis for increased risk of postnatal autoimmune responses as a result of TCDD exposure during the sensitive time of immune system establishment.







Possible Effects of 2,3,7,8-Tetrachlorodibenzo-p-dioxin (TCDD) on Autoimmune Disease of Humans Noel R. Rose, Johns Hopkins


Avatar universal
by jaikens55, Oct 29, 2015
my Dr. states that my exposure to fuel in the military has caused my copd to accelerate do you have any documentation on this

Avatar universal
by jaikens55, Oct 29, 2015
Please advise me on this or contact me at 425-870-7297 thank you

Post a Comment